# SDR UPS97824038

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 920-922
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MODERATE CORROSION UNDER WING BOX FINGER DOUBLER FS 920 TO 922 LBL 60.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FINGER DOUBLER IAW SRM 53-1-0 AND 51-1-20D.
